MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, when inserting the advisor fl se catheter into the agilis introducer it became curled into the irrigation port.The catheter was unable to be retracted so force was used, resulting in a piece of the catheter breaking off inside the introducer.The introducer was then also retracted from the patient along with all other catheters, and the side port was examined.The 10th electrode of the advisor catheter attached to the loop wire was excised from the side port.The patient remained stable during and after the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6 two images were submitted for evaluation to product performance engineering, no product was received.The images returned shows the distal tip and loop pull wire fractured and detached from the loop assembly.Further, the advisor fl circular mapping catheter, sensor enabled instructions for use (ifu) states " do not use force to advance or withdraw catheter when resistance is encountered." the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported entrapment and material separation is consistent with not following the instructions for use.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21957666
Report Number3008452825-2025-00201
Device Sequence Number15766206
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public(01)05415067025975(10)10562632(17)270930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVSE-DF10-F15
Device Catalogue NumberD-AVSE-DF10-F15
Device Lot Number10562632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/04/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown